# SDR GTIA2017122402311

- Difficulty date: December 24, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 22,184 hours, 10,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED THE FWD FLASHLIGHT INOPERATIVE.  R & R THE FWD FLASHLIGHT IAW CMM 25-60-02.  OPS CHECKED GOOD.
